# SDR HXXC2022031422

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N479AK
- Make and model: Beech A100
- Aircraft serial: B96
- Aircraft time: 21,591 hours, 28,793 cycles
- System (JASC): 1410 · Hoses and Tubes
- Part: Hydraulic Line
- Condition: Corroded
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PILOT RH BRAKE FAILED WHILE TAXIING.  FOUND 1/4" ALUMINUM LINE BELOW FLOOR CORRODED PIN HOLE.
